理论数学

Vol.2 No.1 (January 2012)

一个新的半离散Hilbert型不等式
A New Half-Discrete Hilbert’s Inequality

 

作者:

谢子填 , 曾峥

 

关键词:

半离散Hilbert不等式lder不等式Half-Discrete Hilbert’s Inequalitylder’s Inequality

 

摘要:

应用权函数,给出一个新的有最佳常数因子的半离散Hilbert型不等式。同时给出他的等价式。

In this paper, by introducing some parameters and estimating the weight function, we give a new half-discrete Hilbert-type inequality with a best constant factor. The equivalent inequality forms is considered.

文章引用:

谢子填 , 曾峥 (2012) 一个新的半离散Hilbert型不等式。 理论数学, 2, 10-16. doi: 10.12677/pm.2012.21003

 

参考文献

分享
Top